Some medicines may cause your skin to sunburn more easily.
Medicines used for treatment on the skin (topical) or for the whole body
(systemic) can cause two types of reactions:
Examples of medicines that may cause your skin to sunburn more easily include:
If you are taking a medicine, it is important to know if the
medicine may cause your skin to sunburn more easily.
Some chemicals in common products can also cause
photoallergic reactions. These products include:
September 1, 2011
William H. Blahd, Jr., MD, FACEP - Emergency Medicine
& H. Michael O'Connor, MD - Emergency Medicine
How this information was developed to help you make better health decisions.
To learn more visit Healthwise.org
© 1995-2013 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
We are happy to take your appointment request over the phone, or, you may fill out an online request form.
Disclaimer: The information on this website is for general informational purposes only and SHOULD NOT be relied upon as a substitute for sound professional medical advice, evaluation or care from your physician or other qualified health care provider.